# SDR JIKA2020102802

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N81820
- Make and model: Beech C-99
- Aircraft serial: U232
- Aircraft time: 26,521 hours, 39,687 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 303267
- Part serial: 1752
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT AT ABOUT 300' AGL THE LEFT T-HANDLE LIGHT ILLUMINATED.  PILOT RAN MEMORY ITEMS CHECKLIST COMPLETING CLIMB THROUGH 4500 MSL WITH NO CHANGE AND AT THAT DECLARED AN EMERGENCY.  CREW COMPLETED THE REST OF THEIR CHECKLISTS FOR LANDING AND LANDED ON RUNWAY 3 WITHOUT INCIDENT.  AS CREW PULLED OFF THE RUNWAY, THE T-HANDLE LIGHT EXTINGUISHED.  
REMOVED AND REPLACED LT FIRE DETECTION CONTROL AMP, IN REFERENCE TO 26-10-00 OF THE BE 99 AMM.  OPERATIONS CHECK GOOD, GOOD FOR SERVICE.  PART IS AN ON CONDITION PART AND HSI IS UNKNOWN.
